Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

Having headaches, chest tightness, nose bleed. On antibiotics for sinus infection

My 17 yr old daughter has been taking the pill for almost a month. She complains of headaches, says sometimes it feels like someone is sitting on her chest, gets random sharp headaches in the top back side of her head, and has woken up the last 2 days with a minor nosebleed. She is a normal weight and height. She was also recently diagnosed with a sinus infection and given antibiotics, a 3 day steroid, nasal spray, and a rescue inhaler.
Asked On : Fri, 12 Apr 2013
Answers:  2 Views:  61
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Allergist and Immunologist 's  Response
it is sinusitis and sinuses themselves bleed
when the infection will subside nasal bleed will be gone
you can apply neosporin h eye opintment in nose bd
sea water drops 2 drops at night each nose
add anti allergics and antacids
do anti allergic course for 3 week
if condition recurs off and on then go for allergeologist for allergy treatments

Answered: Fri, 12 Apr 2013
I find this answer helpful
General & Family Physician Dr. Het Ram Bishnoi 's  Response
Sep 2013
Hi, thanks for the query to H.CM.C.
She is taking antibiotics and 3 day steroid course. Minor blood from nose. This blood from nos emay be due to side effects of drugs so pl don't take any tension.
There is a headache from last one month , that too in top backside of head.
Your's daughter should get M R I of head and please rule out any pathology ( disease) in affected part of head.
Now on main point that feeling of tightness in chest. Is there breathlessness? Sneezing, running of nose, tears from eyes etc, if such things are these don't bother as these may be due to allergy.
Usually sinusitis is a problem related to sinus in our head and face, sinusitis is also cause of headache but that are usually in frontal part. Good luck . Dr. HET.
Answered: Fri, 12 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor